I actually had a consult with a compounding pharmacist yesterday regarding hormone replacement to try to balance me out, since I've had such a rough time during and post-Mirena. You are the second person, though, who I have seen had a hard time with progesterone cream. The other person said it really messed them up because they had an undiagnosed case of adrenal fatigue. One question though...was your progesterone cream bioidentical?
I had gone there thinking to have estrogen recommended, after reading all about how the lack of that hormone can affect our serotonin levels and so many other things, so I was shocked when the pharmacist said "No, your symptoms are all of estrogen dominance, you need progesterone only." And the other thing he said which made me wary was "if you do have any adverse side effects, you can just stop using the cream." Ha! As we all know too painfully well, hormones don't just magically evaporate the day after you stop applying them. They store in the tissues (especially fat) and continue to release for many days or months afterward.
So I am becoming less enthused about hormone replacement. Now that I have found a community of so many other women who have had the same symptoms I'm experiencing, I feel a little less like I'm going to die at any minute, and more able to tough it out. Of course, that could just be the fact that I had a relatively good day today talking...we'll see. :)